# SDR CA120123002

- Difficulty date: January 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THREE TIRES BLEW, 1, 2 & 4, ON LANDING.  THE ACFT APPARENTLY TAXIED TO THE RAMP ON 1 TIRE AND 3 RIMS.  THERE IS POSSIBLY DAMAGE TO THE FLAPS TOO.   THE ISSUE IS CURRENTLY UNDER INVESTIGATION.  MOBILE REPAIR TEAM SENT ON SITE, WAITING FOR DATA TO ANALYZE THE ROOT CAUSE.
